# SDR R61A2018081850900

- Difficulty date: July 25, 2018
- Submitted: August 18, 2018
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 32,462 hours, 24,182 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT THE AFT WET AREA,  LT INBD SEAT TRACK.  THE SEAT TRACK WAS REPAIRED IAW SRM 51-10-03, AND ETD 2018-170-081506.
